EconPapers    
Economics at your fingertips  
 

An Integral Equation for Riemann’s Zeta Function and Its Approximate Solution

Michael Milgram

Abstract and Applied Analysis, 2020, vol. 2020, 1-29

Abstract:

Two identities extracted from the literature are coupled to obtain an integral equation for Riemann’s function and thus indirectly. The equation has a number of simple properties from which useful derivations flow, the most notable of which relates anywhere in the critical strip to its values on a line anywhere else in the complex plane. From this, both an analytic expression for , everywhere inside the asymptotic critical strip, as well as an approximate solution can be obtained, within the confines of which the Riemann Hypothesis is shown to be true. The approximate solution predicts a simple, but strong correlation between the real and imaginary components of for different values of σ and equal values of t ; this is illustrated in a number of figures.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/1832982.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/1832982.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1832982

DOI: 10.1155/2020/1832982

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:1832982